Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having fever, headache, runny and stuffy nose, cough, heart rate increased. Taking dayquil. What should i do?

I have been working with little sleep for the past week and I developed aches and chills that come and go with a light fever, headache , runny and stuffy nose that drains yellow, and starting to develop a cough and heart rate has increased from 80 to 100 beats per min. I have been taking dayquil it really only helps a little. What is this and what should I do?
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
welcome. to HCM!

I have read your questions and from my clinical experience I can say that you need an antibiotic, I fine very good response in my patients of respiratory tract infection with cefixime 200 mg twice a day, with this I give paracetamol and aceclofenac combination , may be 3 time - for fever and should also take some antacid to cut acidity.

it is always better to do warm saline gargals and take steam inhalation for quick response.

When ever there is sputum formation and fever, it suggest that one has infection and. go for a good antibiotic.

Hope the reply is useful
feel free to ask more questions
Dr. Manisha Gopal
Answered: Thu, 9 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor